advertisement
Question
Posted by: Liz | 2011/11/15

deurbraak bloeding

Ek het nou vir die afgelope 2 maande my voorbehoedmiddel Yasmin op so ''n wyse gebruik dat ek my maandstonde uit stel. Nou ervaar ek eweskielik deurbraak bloeding. Is dit normaal? Hoe lank sal dit aanhou? Dit is nou baie lastig en ontydig! Raad asb???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thus is probably a result of manipulating the Yasmin to miss periods. It should be back to normal in a month of taking the Pill as directed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: madelein | 2012/02/16

Het getoets vir swangerskap toe wys dit na n dag liggies positief en toe ek wee toets is dit neg en n ruk later toe is daar n bietjie bloeding en nou is dit weg? Is ek swanger of wat?

Reply to madelein
Posted by: gynaedoc | 2011/11/22

Thus is probably a result of manipulating the Yasmin to miss periods. It should be back to normal in a month of taking the Pill as directed.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement